# SDR CALA2013111892991

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 73,320 hours, 26,853 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME PLASTIC COVER AT 1L & 2R LOOSE.  SECURED WINDOW FRAME PLASTIC COVERING AT L1 & 2R DOOR, AIRCRAFT OK TO CONTINUE.
